# SDR DALA1206980139

- Difficulty date: February 8, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1197 + 132 LBL 22 FLOORBEAM UPPER CHORD IS CORRODED AND REPLACED PER B767-300 SRM 51-10-02 PG 2 PARA 9 AND DWG 146T1229 SH 1.
